# SDR SWI202408260762

- Difficulty date: June 10, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER STGR 26L BETWEEN FS 1031.00 - 1047.00. LOWER FLANGE. AREA MARKED     (C-CHECK RO 8/24/2024)    REMOVED CORROSION ON STRINGER STGR 26L BETWEEN FS 1031.00 - 1047.00. LOWER FLANGE REF CRJ900 SRM 51-21-06-001-001-A01. FOUND AREA TO BE OUT OF LIMITS. RECEIVED AND COMPLIED WITH ALL STEPS OF REO 690-53-61-1417 REV-- DATE:2024-07-05. COMPLIED WITH TASK CARD 51-900-1002-SKY. NO LEAKS NOTED.
